# SDR UALA2011111806335

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,022 hours, 11,240 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5H HAS WIRES DANGLING FROM EMER EXIT LIGHTS.  SECURED WIRE, LIGHT INOP.  SECURED WIRING, OP CHECKS OKAY.
